Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 10

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Centralizer sizes and nilpotency class in Lie algebras and finite $p$-groups
A. Jaikin-Zapirain.
Proc. Amer. Math. Soc. 133 (2005), 2817-2820
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159757
Orderings and maximal ideals of rings of analytic functions
A. Díaz-Cano.
Proc. Amer. Math. Soc. 133 (2005), 2821-2828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159758
On the absence of uniform denominators in Hilbert’s 17th problem
Bruce Reznick.
Proc. Amer. Math. Soc. 133 (2005), 2829-2834
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159759
Real $k$-flats tangent to quadrics in $\mathbb{R}^{n}$
Frank Sottile and Thorsten Theobald.
Proc. Amer. Math. Soc. 133 (2005), 2835-2844
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159760
Blocks with $p$-power character degrees
Gabriel Navarro and Geoffrey R. Robinson.
Proc. Amer. Math. Soc. 133 (2005), 2845-2851
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159761
Characterization of bilinear spaces with unimodular isometry group
Dragomir Z. Ðokovic and Fernando Szechtman.
Proc. Amer. Math. Soc. 133 (2005), 2853-2863
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159762
A variant of the Reynolds operator
Huah Chu, Shou-Jen Hu and Ming-chang Kang.
Proc. Amer. Math. Soc. 133 (2005), 2865-2871
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159763
Densities of quartic fields with even Galois groups
Siman Wong.
Proc. Amer. Math. Soc. 133 (2005), 2873-2881
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159764
Class groups of imaginary function fields: The inert case
Yoonjin Lee and Allison M. Pacelli.
Proc. Amer. Math. Soc. 133 (2005), 2883-2889
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159765
On congruence properties of $p(n,m)$
Brandt Kronholm.
Proc. Amer. Math. Soc. 133 (2005), 2891-2895
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159766
The polynomial analogue of a theorem of Rényi
Kent E. Morrison.
Proc. Amer. Math. Soc. 133 (2005), 2897-2902
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159767
A remark on a conjecture of Borwein and Choi
Robert Osburn.
Proc. Amer. Math. Soc. 133 (2005), 2903-2909
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159768
Compact orthoalgebras
Alexander Wilce.
Proc. Amer. Math. Soc. 133 (2005), 2911-2920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159769
Ordered fields satisfying Pólya’s theorem
Zeng Guangxing.
Proc. Amer. Math. Soc. 133 (2005), 2921-2926
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159770
On the Waring–Goldbach problem for seventh powers
Angel V. Kumchev.
Proc. Amer. Math. Soc. 133 (2005), 2927-2937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159771
Integrability of subdifferentials of directionally Lipschitz functions
Lionel Thibault and Nadia Zlateva.
Proc. Amer. Math. Soc. 133 (2005), 2939-2948
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159772
Generalized subdifferential of the distance function
S. Dutta.
Proc. Amer. Math. Soc. 133 (2005), 2949-2955
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159773
The Rokhlin lemma for homeomorphisms of a Cantor set
S. Bezuglyi, A. H. Dooley and K. Medynets.
Proc. Amer. Math. Soc. 133 (2005), 2957-2964
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159774
Revisiting two theorems of Curto and Fialkow on moment matrices
Monique Laurent.
Proc. Amer. Math. Soc. 133 (2005), 2965-2976
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159775
A note on Weyl’s theorem
Xiaohong Cao, Maozheng Guo and Bin Meng.
Proc. Amer. Math. Soc. 133 (2005), 2977-2984
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159776
A characterization of positive self-adjoint extensions and its application to ordinary differential operators
Guangsheng Wei and Yaolin Jiang.
Proc. Amer. Math. Soc. 133 (2005), 2985-2995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159777
Power bounded operators and supercyclic vectors II
V. Müller.
Proc. Amer. Math. Soc. 133 (2005), 2997-3004
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159778
Regularization for a class of ill-posed Cauchy problems
Yongzhong Huang and Quan Zheng.
Proc. Amer. Math. Soc. 133 (2005), 3005-3012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159779
Spectra of upper triangular operator matrices
C. Benhida, E. H. Zerouali and H. Zguitti.
Proc. Amer. Math. Soc. 133 (2005), 3013-3020
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159780
Fuglede’s conjecture fails in dimension 4
Máté Matolcsi.
Proc. Amer. Math. Soc. 133 (2005), 3021-3026
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159781
Isochronicity of a class of piecewise continuous oscillators
Francesc Mañosas and Pedro J. Torres.
Proc. Amer. Math. Soc. 133 (2005), 3027-3035
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159782
Fixed points of nonexpansive mappings in spaces of continuous functions
T. Domínguez Benavides and María A. Japón Pineda.
Proc. Amer. Math. Soc. 133 (2005), 3037-3046
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159783
The backward shift on Dirichlet-type spaces
Stephan Ramon Garcia.
Proc. Amer. Math. Soc. 133 (2005), 3047-3056
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159784
Bounds on the number of holomorphic maps of compact Riemann surfaces
Masaharu Tanabe.
Proc. Amer. Math. Soc. 133 (2005), 3057-3064
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159785
A new characterization of gaps between two subspaces
Hong-Ke Du and Chun-Yuan Deng.
Proc. Amer. Math. Soc. 133 (2005), 3065-3070
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159786
Finite speed of propagation and local boundary conditions for wave equations with point interactions
Pavel Kurasov and Andrea Posilicano.
Proc. Amer. Math. Soc. 133 (2005), 3071-3078
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159787
A note on the zero Mach number limit of compressible Euler equations
Wen-An Yong.
Proc. Amer. Math. Soc. 133 (2005), 3079-3085
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159788
Operator-valued free Fisher information and modular frames
Bin Meng, Maozheng Guo and Xiaohong Cao.
Proc. Amer. Math. Soc. 133 (2005), 3087-3096
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159789
A characterization of the projective line
B. Requejo and Juan B. Sancho.
Proc. Amer. Math. Soc. 133 (2005), 3097-3101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159790
Can a large cardinal be forced from a condition implying its negation?
Arthur W. Apter and Grigor Sargsyan.
Proc. Amer. Math. Soc. 133 (2005), 3103-3108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159791
On isomorphisms of algebras of smooth functions
Janez Mrcun.
Proc. Amer. Math. Soc. 133 (2005), 3109-3113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159792
Line arrangements in $\mathbb{H}^{3}$
Peter Milley.
Proc. Amer. Math. Soc. 133 (2005), 3115-3120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2159793